# SDR AWXA200200001

- Difficulty date: January 1, 2002
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 39,752 hours, 18,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3943
- Condition: Discharged
- Location: Cabin
- Part time: 1,383 hours, 570 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - C - EMERGENCY ESCAPE LIGHTS INOPERATIVE ON THE LEFT SIDE OF THE AIRCRAFT.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 11WL, OPERATIONAL CHECK WAS GOOD.
